# SDR 2012FA0000505

- Difficulty date: July 22, 2012
- Submitted: July 22, 2012
- Operation: General aviation
- Aircraft: N8046G
- Make and model: Beech F33A
- Aircraft serial: CE1646
- Aircraft time: 6,801 hours
- Engine: Cont IO520BB
- Engine time: 105 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 3538013273
- Part serial: 0908
- Condition: Failed
- Location: Alternator
- Part time: 3,314 hours, 13,256 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE ALTERNATOR WAS INOPERATIVE.  DURING TROUBLESHOOTING FOUND THAT THE ALTERNATOR CIRCUIT BREAKER WAS TO BE AT FAULT.  THE CIRCUIT BREAKER HAS A TSN OF 3314.1 AND AN 13256.4 CYCLES.  INSTALLED NEW ALTERNATOR CIRCUIT BREAKER AND OPS CHECKED GOOD.
